# SDR GTIA031020

- Difficulty date: December 2, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID PIT BILGE, SHEAR TIE CORRODED AT STATION 579.  CUT OUT DAMAGED SHEAR TIE.  SUB CHART FOR 2014-T6 IS 7075-T6.  FABRICATED NEW SHEAR TIE AND DOUBLERS.  INSTALLED SHEAR TIE AND TWO DOUBLERS.  (M)
